Skip to Main content Skip to Navigation
Journal articles

A graph theoretical approach to equivalence of multistage interconnection networks

Complete list of metadata

https://hal.inria.fr/hal-02493599
Contributor : Jean-Claude Bermond <>
Submitted on : Thursday, February 27, 2020 - 11:32:13 PM
Last modification on : Saturday, May 1, 2021 - 3:38:46 AM

File

62-BFJ88-multisstageDAM.pdf
Files produced by the author(s)

Identifiers

Citation

Jean-Claude Bermond, Jean-Michel Fourneau, Alain Jean-Marie. A graph theoretical approach to equivalence of multistage interconnection networks. Discrete Applied Mathematics, Elsevier, 1988, 22 (3), pp.201-214. ⟨10.1016/0166-218X(88)90096-0⟩. ⟨hal-02493599⟩

Share

Metrics

Record views

68

Files downloads

382